| Model Number |
K2013162 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to dmta that during a procedure, a fiber broke at the proximal end.No patient harm was reported.
Additional Manufacturer Narrative
It was reported that during a procedure, the fiber broke at the proximal end.The dhr review confirmed that the suspect fiber was manufactured without variances or deviations.The suspect fiber was unavailable for evaluation during the timeframe of this investigation.Past complaints were reviewed, and there is no identifiable trend in complaints related to holmium fibers breaking.The risk related to a fiber break is identified as medium.The root cause cannot be fully determined without evaluating the fiber.